# SDR USAA920071298

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 66,206 hours, 41,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 4297359, CRACKED FUSELAGE SKIN, BS 380 - BS 400, S10R.  REPAIRED FUSELAGE SKIN, BS 380 - BS 400, S10R IAW B737 SRM 530--001-2R.
